# SDR DALA2021100706140

- Difficulty date: October 6, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 66,707 hours, 30,925 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 7120 · Engine Mount Section
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 GOUGE ENGINE MOUNT FWD MATING FACE OF PYLON PYRAMID ON RH PYLON. CORRECTIVE ACTION: PERFORMED PERMANENT PER PRI 594262-14 REV.0 AND ER/A 594262-14 REV.ORIGINAL. (1974137)
